# SDR DXTA2021021004704

- Difficulty date: February 9, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N537QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0087
- Aircraft time: 3,437 hours, 2,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 4719B003
- Part serial: 4719BAA0295
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHTING IS HOOKED UP BACKWARDS. WHEN THE HANDLE IS IN THE ON POSITION ALL EMERGENCY LIGHTS ARE OFF. WHEN THE HANDLE IS IN THE ARM POSITION ALL EMERGENCY LIGHTS ARE ON.///SIGN-OFF///REMOVED AND REPLACED COCKPIT OVERHEAD SWITCH PANEL IAW CE 680A AMM 33-10-35.  OPS CHECK GOOD.
